# SDR WX0A070704

- Difficulty date: December 7, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 49761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 59360215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFR SERVICE DOOR PAN FWD LOWER CORNER HAS CORROSION BETWEEN SKIN AND INTERNAL STRUCTURE.  REPAIRED CORRODED AREA IAW AAR EA 14223 REV 1/R DATED 06 DEC 2010.
